AMS eContent Search Results
Matches for: msc=(90\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 897 found      Go to page: 1 2 3 4 > >>

[1] Radu Balan. Frames and Phaseless Reconstruction. Proceedings of Symposia in Applied Mathematics 73 175-199.
Book volume table of contents   
View Article: PDF

[2] Bjoern Bringmann, Daniel Cremers, Felix Krahmer and Michael Moeller. The homotopy method revisited: Computing solution paths of $\ell_1$-regularized problems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Jed Chou, Milena Hering, Sam Payne, Rebecca Tramel and Ben Whitney. Diagonal splittings of toric varieties and unimodularity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] E. G. Birgin, N. Krejić and J. M. Martínez. On the employment of inexact restoration for the minimization of functions whose evaluation is subject to errors. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Shmuel Friedland and Lek-Heng Lim. Nuclear norm of higher-order tensors. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] B. V. Dovgaĭ and I. K. Matsak. On a redundant system with renewals. Theor. Probability and Math. Statist. 94 (2017) 63-76.
Abstract, references, and article information   
View Article: PDF

[7] Wanyou Cheng and Yu-Hong Dai. Gradient-based method with active set strategy for $\ell_1$ optimization. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[8] Benedetta Morini, Margherita Porcelli and Philippe L. Toint. Approximate norm descent methods for constrained nonlinear systems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[9] Nadezda Sukhorukova and Julien Ugon. Characterisation theorem for best polynomial spline approximation with free knots. Trans. Amer. Math. Soc. 369 (2017) 6389-6405.
Abstract, references, and article information   
View Article: PDF

[10] Anton Leykin and Daniel Plaumann. Determinantal representations of hyperbolic curves via polynomial homotopy continuation. Math. Comp. 86 (2017) 2877-2888.
Abstract, references, and article information   
View Article: PDF

[11] H. V. Livinska. A limit theorem for non-Markovian multi-channel networks under heavy traffic conditions. Theor. Probability and Math. Statist. 93 (2016) 113-122.
Abstract, references, and article information   
View Article: PDF

[12] Nathan Albin, Faryad Darabi Sahneh, Max Goering and Pietro Poggi-Corradini. Modulus of families of walks on graphs. Contemporary Mathematics 699 (2017) 35-55.
Book volume table of contents
View Article: PDF

[13] Amir Ali Ahmadi and Georgina Hall. Sum of squares basis pursuit with linear and second order cone programming. Contemporary Mathematics 685 (2017) 27-53.
Book volume table of contents   
View Article: PDF

[14] David Haws, James Cussens and Milan Studený. Polyhedral approaches to learning Bayesian networks. Contemporary Mathematics 685 (2017) 155-188.
Book volume table of contents   
View Article: PDF

[15] Sonja Petrović. A survey of discrete methods in (algebraic) statistics for networks. Contemporary Mathematics 685 (2017) 251-277.
Book volume table of contents
View Article: PDF

[16] Gian Maria Dall’Ara. Coercivity of weighted Kohn Laplacians: The case of model monomial weights in $\mathbb{C}^2$. Trans. Amer. Math. Soc. 369 (2017) 4763-4786.
Abstract, references, and article information   
View Article: PDF

[17] H. T. Banks, Kidist Bekele-Maxwell, Lorena Bociu and Chuyue Wang. Sensitivity via the complex-step method for delay differential equations with non-smooth initial data. Quart. Appl. Math. 75 (2017) 231-248.
Abstract, references, and article information
View Article: PDF

[18] Min Tao and Xiaoming Yuan. Accelerated Uzawa methods for convex optimization. Math. Comp. 86 (2017) 1821-1845.
Abstract, references, and article information   
View Article: PDF

[19] Xiao Wang, Shiqian Ma and Ya-xiang Yuan. Penalty methods with stochastic approximation for stochastic nonlinear programming. Math. Comp. 86 (2017) 1793-1820.
Abstract, references, and article information   
View Article: PDF

[20] Peichao Peng and J. Michael Steele. Sequential selection of a monotone subsequence from a random permutation. Proc. Amer. Math. Soc. 144 (2016) 4973-4982.
Abstract, references, and article information   
View Article: PDF

[21] Yu-Hong Dai, Deren Han, Xiaoming Yuan and Wenxing Zhang. A sequential updating scheme of the Lagrange multiplier for separable convex programming. Math. Comp. 86 (2017) 315-343.
Abstract, references, and article information   
View Article: PDF

[22] N. Gould, C. Ortner and D. Packwood. A dimer-type saddle search algorithm with preconditioning and linesearch. Math. Comp. 85 (2016) 2939-2966.
Abstract, references, and article information   
View Article: PDF

[23] A. Gibali, B. Jadamba, A. A. Khan, F. Raciti and B. Winkler. Gradient and extragradient methods for the elasticity imaging inverse problem using an equation error formulation: A comparative numerical study. Contemporary Mathematics 659 (2016) 65-89.
Book volume table of contents   
View Article: PDF

[24] Yurii Nesterov and Vladimir Shikhman. Excessive revenue model of competitive markets. Contemporary Mathematics 659 (2016) 189-219.
Book volume table of contents   
View Article: PDF

[25] Simeon Reich and Xianfu Wang. A convex analytic inequality revisited. Contemporary Mathematics 659 (2016) 263-272.
Book volume table of contents   
View Article: PDF

[26] Boris S. Mordukhovich and Yuan Tian. Implicit Euler approximation and optimization of one-sided Lipschitzian differential inclusions. Contemporary Mathematics 659 (2016) 165-188.
Book volume table of contents   
View Article: PDF

[27] Christian Grossmann. Smoothing techniques for exact penalty methods. Contemporary Mathematics 658 (2016) 249-265.
Book volume table of contents   
View Article: PDF

[28] Andrzej Cegielski. Landweber-type operator and its properties. Contemporary Mathematics 658 (2016) 139-148.
Book volume table of contents   
View Article: PDF

[29] Nathan Albin, Megan Brunner, Roberto Perez, Pietro Poggi-Corradini and Natalie Wiens. Modulus on graphs as a generalization of standard graph theoretic quantities. Conform. Geom. Dyn. 19 (2015) 298-317.
Abstract, references, and article information   
View Article: PDF

[30] Nataša Krejić and J. M. Martínez. Inexact Restoration approach for minimization with inexact evaluation of the objective function. Math. Comp. 85 (2016) 1775-1791.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 897 found      Go to page: 1 2 3 4 > >>